# SDR 03FDEA01510

- Difficulty date: September 11, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 51,261 hours, 32,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED STRINGER BS 647 STR 21R.    CUT OUT DAMAGE & REPAIRED PER SRM 51-10-3 FIG 1
